Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The nonlinear oscillations of a string


Author: A. G. Mackie
Journal: Quart. Appl. Math. 25 (1968), 468-469
DOI: https://doi.org/10.1090/qam/99881
MathSciNet review: QAM99881
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99881
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society